# SDR R61A201712141017

- Difficulty date: December 14, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 86-87
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LAV SERVICE DOOR CUTOUT WASTE BOX,  EXTERNAL SKIN AREA, INNER DOUBLER & CENTER FUSELAGE III,  STRINGER 28R BETWEEN FRAMES 86 & 87 AND STRINGERS 27R AND 28R.  REPAIRED IAW ETD2017-170-112028, ETD2017-170-111343A, SRM 51-41-01, 51-43-04, 51-41-02, 51-10-03, 53-23-03, 51-40-02, 53-23-60, 51-23-04, 51-23-05 & 51-43-04.
